# SDR AALA201801229003

- Difficulty date: January 17, 2018
- Submitted: January 22, 2018
- Operation: Air carrier
- Aircraft: N137AA
- Make and model: Airbus A321-231
- Aircraft serial: 6647
- Aircraft time: 7,838 hours, 2,905 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Discharged
- Location: Door Assist
- Stage of operation: LD
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON GATE ARRIVAL OPENED THE L1 DOOR AND SLIDE FELL OUT OF PACK. DOOR ASSIST BOTTLE DEPLOYED. SLIDE DID NOT DEPLOY. REPLACED L1 DOOR ASST BOTTLE PER AMM 52-11-14.
